# SDR HALA2021011900007

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 30,838 hours, 4,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT, 3R DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW.  SERVICED 3R DOOR EMERGENCY OPERATION CYLINDER, PER A330 AMM 52-10-00.  OPERATIONS CHECKS GOOD.  REQUIRED INSPECTION ITEMS COMPLETED 794859 QC2009.
